# SDR USAA2009070891749

- Difficulty date: June 18, 2009
- Submitted: July 9, 2009
- Operation: Air carrier
- Aircraft: N314AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23733
- Aircraft time: 69,906 hours, 43,531 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 6546435277
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - C21 - MAJOR REPAIR - DELAMINATION ON LEFT WING OUTBOARD AFT FLAP TRAILING EDGE AT INBOARD END BETWEEN WBL 202.6 TO WBL 414.4.  REPAIRED LEFT WING OUTBOARD AFT FLAP TRAILING EDGE AT INBOARD END BETWEEN WBL 202.6 TO WBL 414.4 IAW B737 SRM 51-70-10.
